| Model Number |
80XLTIN |
| Medical Device Problem Codes |
Material Separation (1562); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the disposable inner cannulas have broken off at the top when twisted onto the trach tube.There was no patient injury.